Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Abstracts of Papers: Algebra and theory of numbers


Journal: Bull. Amer. Math. Soc. 53 (1947), 905-909
DOI: https://doi.org/10.1090/S0002-9904-1947-08892-3
Errata, Volume 53: Bull. Amer. Math. Soc., Volume 53, Number 12 (1947), 1196--1196
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08892-3